MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP CNV GLEN BASE NON HA; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP CNV GLEN BASE NON HA; PROSTHESIS, SHOULDER
Catalog Number 110005273
Medical Device Problem Codes Material Erosion (1214); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 07/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Product code: phx.Concomitant products: comp conv glen liner e1 cat# 110005237 lot# 375420.Versa-dial 46x18x53 hum head cat# 113042 lot# 020990.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 02457 , 0001825034 - 2021 - 02458.
 
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 30 months post implantation due to disassociation of the glenoid poly and baseplate.Metallosis occurred between the baseplate and humeral head due to the disassociation.Poly and humeral head were removed and patient was converted to reverse.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h10 visual inspection of the returned products to verify item and lot numbers.Inspection of each product found them to be damaged and worn.Lot 020990 has a been assembled with a component part (lot 118001).Wear marks and discoloration was found on lot 020990.Inspection of lot 375420 found the part to be fractured and not all the pieces were returned.There was also an unknown blue screw returned with a piece of poly still attached to it.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP CNV GLEN BASE NON HA
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12408313
Report Number0001825034-2021-02459
Device Sequence Number4182178
Product Code PHX
UDI-Device Identifier00880304568105
UDI-Public(01)00880304568105(17)280915(10)385170
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K130390
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110005273
Device Lot Number385170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer12/29/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale